MathSciNet Relay Station
MathSciNet bibliographic data
MR2425007 (2009c:11112) 11J99
Schmutz, Eric Rational points on the unit sphere. Cent. Eur. J. Math. 6 (2008), no. 3, 482–487.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement